Statistical properties of conductance through a quantum dot in the Coulombblockade regime

Authors
Citation
Wf. Li et Sj. Xiong, Statistical properties of conductance through a quantum dot in the Coulombblockade regime, J PHYS-COND, 13(25), 2001, pp. 5833-5840
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Apllied Physucs/Condensed Matter/Materiales Science
Journal title
JOURNAL OF PHYSICS-CONDENSED MATTER
ISSN journal
0953-8984 → ACNP
Volume
13
Issue
25
Year of publication
2001
Pages
5833 - 5840
Database
ISI
SICI code
0953-8984(20010625)13:25<5833:SPOCTA>2.0.ZU;2-B
Abstract
We investigate the statistical properties of the conductance through a quan tum dot in the Coulomb blockade regime. By taking into account the charging energy we calculate the correlation function of conductance by the use of two types of energy level distributions of the dot, the Poisson distributio n and the Wigner-Dyson distribution. In both cases, the conduction correlat ion obtained as a function of the difference in occupation number shows sim ilar behaviour, decaying in the range where occupation differences are smal l, in agreement with experiment, but exhibits different tail behaviour wher e occupation differences are large.